# SDR DXTA2016051206240

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 797 hours, 608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 50512600407
- Part serial: 90149884900090
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE LT WING ROOT, DENT OVER 12" LONG & 3" DEEP.  REMAINS IN & AROUND ENG NACELLE.  CRACK ON LT OTBD ENG NACELLE.  R&R LT WING INBD LE ASSY & PICCOLO TUBE.  PERFORMED LEAK & OPERATIONS CHECK OF WING ANTI-ICE SYS WITH NO DEFECTS NOTED IAW AMM 57-40-00 400 & 30-12-03 400.  REPORTED CRACK ON LT OTBD ENG NACELLE, INSPECTED & FOUND ONLY TO BE A SUPERFICIAL SCRATCH IN THE TOP LAYER OF POINT, REQUIRING NO FURTHER CORRECTIVE ACTION.  COMPLETED FOREIGN OBJECT DAMAGE, BIRD STRIKE TASK CARD REQUIREMENTS & MX ITEMS ON NR 1 ENG WITH NO FURTHER DISCREPANCIES NOTED IAW EMM 05-50-00-210-805.  PARTS REPLACED LE PANEL PN 505-12600-407, SN 901498849 00090, PICCOLO TUBE LT WING PN 505-17398-901 & SN T2PL6D004ED1F OLD.
